# SDR SIMA201805140005

- Difficulty date: May 10, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 34,396 hours, 24,773 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT NOT CHARGING.   REPAIRED THE FLASHLIGHT SPLICE CONNECTION IAW ESPM 20-44-09.  OPS CHECKED GOOD.
